I have been on the same medication for over 10 years now. I have problems losing my tummy and breast tissue.Ive been swimming daily for a number of years, and Ive lost 20 kgs a number of years ago. Anyone else in the same boat and what can I do?
Posts You May Be Interested In
I've got a pdoc appointment Thursday. I didn't like the side effects of Risperdal, which I've been on for about a month. I don't knew what I'm going to get on, but I can feel that I need something. Anyone know of a good med that has no sexual side effects and doesn't cause weight gain?
I'm getting fed up with this.Leave our younger members alone - this isn't a place for you to recruit people into your lifestyle and world view.It's not the Christian thing to take advantage of someone's distress and vulnerability for your own gains - because whatever it is you tell yourself it is for your own gains. And your God knows it. Shame on you.Stop thinking that because we are bipolar we...